# SDR UALA2013053003781

- Difficulty date: May 28, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,619 hours, 15,635 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E, FUELING DOOR 621GB, LIGHT WIRES BROKEN.  REPAIRED BROKEN WIRES, W3 426-A-AE, W3426-A-AG IAW BSWPM 20-10-13, PAR 4A, WDM 28-21-11 PAGE 4.   PERFORMED GOOD OP'S CHECK IAW AMM 12-11-01 STEP 3E9.
